# SDR AALA20010095

- Difficulty date: January 16, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N891AA
- Make and model: Boeing 727223
- Aircraft serial: 22007
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 720E STRINGER 286 FRAME CRACKED.  AIRCRAFT DAMAGED BY GROUND EQUIPMENT.  REMOVED DAMAGED SECTION OF FRAME AND INSTALLED DOUBLER PER SRM 51-40-3.  (M)
